ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

March 2019 , Volume 24 , Issue 3

Special issue on dynamics and control in distributed systems: Dedicated to the memory of Valery S. Melnik (1952-2007)

Select all articles

Export/Reference:

Preface to the special issue "Dynamics and control in distributed systems: Dedicated to the memory of Valery S. Melnik (1952-2007)"
Tomás Caraballo Garrido, Oleksiy V. Kapustyan, Pavlo O. Kasyanov, José Valero and Michael Zgurovsky
2019, 24(3): ⅰ-ⅴ doi: 10.3934/dcdsb.20193i +[Abstract](436) +[HTML](115) +[PDF](112.13KB)
Stability analysis of a chemotherapy model with delays
Ismail Abdulrashid, Abdallah A. M. Alsammani and Xiaoying Han
2019, 24(3): 989-1005 doi: 10.3934/dcdsb.2019002 +[Abstract](552) +[HTML](115) +[PDF](543.61KB)
Periodic orbits for the perturbed planar circular restricted 3–body problem
Elbaz I. Abouelmagd, Juan Luis García Guirao and Jaume Llibre
2019, 24(3): 1007-1020 doi: 10.3934/dcdsb.2019003 +[Abstract](533) +[HTML](100) +[PDF](374.87KB)
Pursuit differential-difference games with pure time-lag
Lesia V. Baranovska
2019, 24(3): 1021-1031 doi: 10.3934/dcdsb.2019004 +[Abstract](549) +[HTML](135) +[PDF](380.23KB)
On the exact number of monotone solutions of a simplified Budyko climate model and their different stability
Sabri Bensid and Jesús Ildefonso Díaz
2019, 24(3): 1033-1047 doi: 10.3934/dcdsb.2019005 +[Abstract](286) +[HTML](68) +[PDF](1986.81KB)
Robustness of dynamically gradient multivalued dynamical systems
Rubén Caballero, Alexandre N. Carvalho, Pedro Marín-Rubio and José Valero
2019, 24(3): 1049-1077 doi: 10.3934/dcdsb.2019006 +[Abstract](360) +[HTML](101) +[PDF](498.13KB)
Some remarks on an environmental defensive expenditures model
Tomás Caraballo, Renato Colucci and Luca Guerrini
2019, 24(3): 1079-1093 doi: 10.3934/dcdsb.2019007 +[Abstract](244) +[HTML](93) +[PDF](1112.39KB)
I. U. Bronshtein's conjecture for monotone nonautonomous dynamical systems
David Cheban
2019, 24(3): 1095-1113 doi: 10.3934/dcdsb.2019008 +[Abstract](264) +[HTML](78) +[PDF](446.64KB)
Inertial manifolds for the hyperbolic relaxation of semilinear parabolic equations
Vladimir V. Chepyzhov, Anna Kostianko and Sergey Zelik
2019, 24(3): 1115-1142 doi: 10.3934/dcdsb.2019009 +[Abstract](244) +[HTML](78) +[PDF](517.13KB)
A topological characterization of the $\omega$-limit sets of analytic vector fields on open subsets of the sphere
José Ginés Espín Buendía and Víctor Jiménez Lopéz
2019, 24(3): 1143-1173 doi: 10.3934/dcdsb.2019010 +[Abstract](244) +[HTML](69) +[PDF](570.29KB)
Forward attraction of pullback attractors and synchronizing behavior of gradient-like systems with nonautonomous perturbations
Xuewei Ju, Desheng Li and Jinqiao Duan
2019, 24(3): 1175-1197 doi: 10.3934/dcdsb.2019011 +[Abstract](505) +[HTML](80) +[PDF](489.66KB)
On relation between attractors for single and multivalued semiflows for a certain class of PDEs
Piotr Kalita, Grzegorz Łukaszewicz and Jakub Siemianowski
2019, 24(3): 1199-1227 doi: 10.3934/dcdsb.2019012 +[Abstract](487) +[HTML](83) +[PDF](534.4KB)
Attractors of multivalued semi-flows generated by solutions of optimal control problems
Olexiy V. Kapustyan, Pavlo O. Kasyanov, José Valero and Mikhail Z. Zgurovsky
2019, 24(3): 1229-1242 doi: 10.3934/dcdsb.2019013 +[Abstract](456) +[HTML](67) +[PDF](392.05KB)
Quasi-optimal control with a general quadratic criterion in a special norm for systems described by parabolic-hyperbolic equations with non-local boundary conditions
Volodymyr O. Kapustyan, Ivan O. Pyshnograiev and Olena A. Kapustian
2019, 24(3): 1243-1258 doi: 10.3934/dcdsb.2019014 +[Abstract](449) +[HTML](68) +[PDF](353.96KB)
Forward attracting sets of reaction-diffusion equations on variable domains
Peter E. Kloeden and Meihua Yang
2019, 24(3): 1259-1271 doi: 10.3934/dcdsb.2019015 +[Abstract](487) +[HTML](91) +[PDF](365.28KB)
On optimal control problem for an ill-posed strongly nonlinear elliptic equation with $p$-Laplace operator and $L^1$-type of nonlinearity
Peter I. Kogut and Olha P. Kupenko
2019, 24(3): 1273-1295 doi: 10.3934/dcdsb.2019016 +[Abstract](562) +[HTML](69) +[PDF](557.11KB)
Existence of solutions for space-fractional parabolic hemivariational inequalities
Yongjian Liu, Zhenhai Liu and Ching-Feng Wen
2019, 24(3): 1297-1307 doi: 10.3934/dcdsb.2019017 +[Abstract](448) +[HTML](63) +[PDF](380.94KB)
Partial differential inclusions of transport type with state constraints
Thomas Lorenz
2019, 24(3): 1309-1340 doi: 10.3934/dcdsb.2019018 +[Abstract](476) +[HTML](112) +[PDF](685.64KB)
On the nonconserved Caginalp phase-field system based on the Maxwell-Cattaneo law with two temperatures and logarithmic potentials
Ahmad Makki, Alain Miranville and Georges Sadaka
2019, 24(3): 1341-1365 doi: 10.3934/dcdsb.2019019 +[Abstract](301) +[HTML](65) +[PDF](756.26KB)
Asymptotic behavior of the stochastic Keller-Segel equations
Yadong Shang, Jianjun Paul Tian and Bixiang Wang
2019, 24(3): 1367-1391 doi: 10.3934/dcdsb.2019020 +[Abstract](597) +[HTML](85) +[PDF](566.44KB)
An optimal control problem for some nonlinear elliptic equations with unbounded coefficients
Gabriella Zecca
2019, 24(3): 1393-1409 doi: 10.3934/dcdsb.2019021 +[Abstract](465) +[HTML](97) +[PDF](482.53KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]